RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 5(113)  


Andrei Nikolaevich Kolmogorov (photo)
Issue dedicate to Andrei Nikolaevich Kolmogorov
3

The work of A. N. Kolmogorov in the theory of probability
B. V. Gnedenko
5
Proof of a theorem of A. N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian
V. I. Arnol'd
13
Some remarks on the spectral properties of ergodic dynamical systems
Ya. G. Sinai
41
Kolmogorov's work on $\varepsilon$-entropy of functional classes and the superposition of functions
V. M. Tikhomirov
55
On the laws of small-scale turbulent flow of liquids and gases
A. S. Monin, A. M. Yaglom
93
A. N. Kolmogorov as a teacher
P. S. Aleksandrov, B. V. Gnedenko
115
Bibliography of papers of A. N. Kolmogorov published in 1953–1962
121

Scientific notes and problems
Projection spectra and canonical coverings
P. S. Aleksandrov, V. I. Ponomarev
125
Topological similitude of automorphisms and translations of compact commutative groups
D. Z. Arov
133
Some metrization theorems
A. V. Arkhangel'skii
139
An account of the theory of envelopes (a methodological note)
T. B. Belyaeva, V. A. Zalgaller
147
On the topological properties of partially ordered sets
V. G. Vinokurov
151
A property of completely continuous operators in the space $C$
I. K. Daugavet
157
A new formula in the operational calculus
M. A. Evgrafov
159
On the self-adjointness of the Sturm–Liouville operator
R. S. Ismagilov
161
On the systems of Lozinskii and Harshiladze
M. I. Kadets
167
A symmetric metric in a space of transfinite numbers
A. L. Lunts
171
An example of a pair of orthogonal Latin squares of order ten
A. I. Lyamzin
173
On the pasting of functions of class $H_p^{(\alpha)}$
I. V. Matveev, S. M. Nikol'skii
175
An example of an irreducible perfect mapping of a non-normal space onto a normal space
A. S. Mishchenko
181
Zero-dimensional, open, dimension-raising mappings
B. A. Pasynkov
183
On the divergence of Fourier series with respect to a re-arranged trigonometrical system
L. V. Taikov
191
On Haar's theorem for infinite systems of linear inequalities
S. N. Chernikov
199
On multi-channel scattering
A. L. Chistyakov
201
A remark on adjacent vertices on a convex polyhedron
Yu. A. Shashkin
209
The space of relative distances
M. A. Shtan'ko
213

Mathematical Events in the USSR
Meetings of the Moscow Mathematical Society
219
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Theory of summation of bounded sequences by regular matrices
I. I. Ogievetskii
221
Theory of the branching of solutions of nonlinear equations
M. M. Vainberg, V. A. Trenogin
223
On a model in quantum field theory
F. A. Berezin
225
On a boundary-value problem for ordinary differential equations
Yu. A. Klokov
226
Topological characteristics of homomorphisms of compact Lie groups
I. Z. Rozenknop
227

News
A resolution of the Presidium of the USSR Academy of Sciences
230
Seminar on Mathematical Problems in Gas Dynamics
S. B. Stechkin
231

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
233
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019